Fever In Children After Cleaning The Deposited Earwax?

Illustration of Fever In Children After Cleaning The Deposited Earwax?
Illustration: Fever In Children After Cleaning The Deposited Earwax? dadfixeseverything.com

, yesterday I had the chance to bring my 2 year old child to the ENT home because when I woke up my child had complaints of pain in his ears until he cried. r nAfter being examined it turned out that there was indeed dirt that had settled in his ears and had been cleaned. r nFor treatment I I only gave mycetin chloramphenicol drops to drop into her ears. r nAnd that night after the doctor dr. my child’s body temperature is hot, until now it is still hot, on average 38/39 the heat. r nWhat do you think is the impact of infection the ears huh? r nAnd after I consulted the doctor who handled my child via telephone, I was advised to give my child cefadroxil syrup. am I still hot? r nAnd what steps should I take to treat my child’s temperature? r nThank you.

1 Answer:

Hi,

Pain in your child's ear may be caused by several conditions including:

serumen prop, namely ear obstruction by acute otitis media earwax, which is the occurrence of an infection in the middle ear of the corpus alienum, which is the presence of foreign objects that enter and are stuck in the ear, otitis media, effusion, which is a difference in pressure in the ear that can cause pain symptoms to ensure your child's condition is to conduct an examination to an ENT doctor, if indeed the examination has been carried out then you should follow the treatment recommendations that have been given by the doctor because it is in accordance with the results of the examination. Take oral medications as recommended by the doctor, both fever-reducing drugs and also the antibiotic syrup (cefadroxyl) and ear drops, with the dosage and how to use and the length of treatment also according to the doctor who examined your child. The high fever that appears is normal due to the infection process in your child's ear. To treat fever in your child by giving fever-reducing drugs such as paracetamol. Paracetamol and cefadroxyl can be taken at the same time. The drug cefadroxyl is taken 2x a day, and the paracetamol drug is taken 3 times a day or if there is a continuous high fever, the paracetamol drug can be repeated at least 4 hours from taking the previous paracetamol drug, also assisted by warm compresses on the forehead, chest and armpits. Here is an article that you can read about high fever in children. acute otitis media.

hopefully useful, thank you

: by

Related Question

Often Experiencing Nervous, Trembling, Crying And Anxiety When Going To Sleep

Often Experiencing Nervous, Trembling, Crying And Anxiety When Going To Sleep

(1 year ago)

Doc I want to ask, I like to worry. And every time I sleep I always think that tomorrow I will do something wrong and every time I sleep I always think there must be another mistak...

Side Effects Of Mixing Anti-tuberculosis Drugs With Phosphorus?

Side Effects Of Mixing Anti-tuberculosis Drugs With Phosphorus?

(1 year ago)

My baby was 11 months and was diagnosed with glandular TB, then had to take OAT for 9 months. But my baby is traumatized by oral because I take medicine every day. Not infrequently...

HPV Vaccine?

HPV Vaccine?

(1 year ago)

Hello, I want to ask. I will vaccinate HPV, but I have never had a pap smear. I have not been married but I have sex. Is that okay? I feel reluctant to do a pap smear but I want to...

Leave a Reply

Your email address will not be published. Required fields are marked *